Couldn't find what you looking for?

TRY OUR SEARCH!


I suffer from vasculitis and my doctor decide d to put me on prednisone steroid. I am not so sure about this because I don’t know if these are safe. I heard a lot about its negative side effects like gaining weight and having excessive hairs on my face, and I would really like to avoid these side effects especially because I am genetically predisposed to being over-weight and I work hard to keep it normal. Should I start this treatment or not? Any positive or negative experiences? Any insight is more than welcome!

Loading...


Hi! My father has been taking prednisone and he experienced weight gain but it was kind of weird because the fat wasn’t uniformly spaced but certain body parts developed more fat that the others. I didn’t look very nice to be honest. I heard about other negative effects of the prednisone and alike corticosteroids. It is true that a person may develop excessive hair growth, that the skin becomes sensitive and bruise easily, that you may get acne, suffer from mood swings, are more prone to infections but all of them depend on the dosage, the period of time you take the drug, etc.
Most doctors are very well aware of the side effects and I am sure that they prescribe the drug when they believe that the benefits would outweigh the side effects. If the dosage’s right and by monitoring your response, I reckon you are safe to take them. You have to try anyway. If you notice anything strange going on, forming, appearing etc-make sure you call the doc asap. Good luck with clearing up your problem.
Reply

Loading...